# SDR USAA051470

- Difficulty date: December 6, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 40,702 hours, 40,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 654587512
- Condition: Corroded
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SCUFF PLATE SUPPORT ANGLE CORRODED.  REPLACED WITH IDENTICAL PART, REMOVED CORRODED ANGLE & REINSTALLED NEW ANGLE IAW SRM 51-10-2.  DEFECT SIZE:  APPROX .5 X 24 INCH CORRODED AREA.
